International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 72, Pages 4001-4011

Marcinkiewicz integrals along subvarieties on product domains

Ahmad Al-Salman

Department of Mathematics, Yarmouk University, Irbid, Jordan

Received 25 January 2004

Copyright © 2004 Ahmad Al-Salman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the Lp mapping properties of a class of Marcinkiewicz integral operators on product domains with rough kernels supported by subvarieties.